“This story is about my daughter Danielle and the effects Gardasil has had on her.”
“My daughter Danielle is 23 years old. October of 2007 she received the 2nd Gardasil vaccine and shortly after became very ill. She experiences migraines, saying her brain hurts, passing out (syncope), numbness in hands and feet, tingling, limbs contracting, hands like claws, seizures, rolling eyes, foaming from mouth, confusion, heart palpitations. She has been hospitalized 9 times since January of 2008, 3 hospitals, 4 neurologists, she has had EEG’s, TEE, lumbar puncture, MRI, MRA, CT, CTA, everything is normal. She also now goes into a regression. Sometimes unable to walk, speak, see, hear. She passes out every day since last year. She is on medical leave from college, no quality of life whatsoever.
“Danielle has developed hypoglycemia, hypothyroidism, vitamin D deficient, her liver enzymes are shot, her adrenal glands are off as well as her hormones. She gained 40 lbs from all the meds she was put on and the seizure medication has affected her brain”.
“Needless to say, we are devastated and heartbroken. Danielle was just a few credits shy of graduation and her life is on hold. So this has been a battle for over a year now.
Her gynecologist is no longer giving out the vaccine.”
“Where do we go from here? We have to fight to get this off the market.”
“With love from me a mother who is truly desperate, please, please can you help…….”